Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 110, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Apr 21, 2015, 4:16 PM CDT for Dallas County, Polk County, Webster County, Missouri. It was in force for 44 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 21, 2015, 4:16 PM CDT (21:16 UTC)
- Expired
- Apr 21, 2015, 5:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
Counties Dallas County, MO, Polk County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 42 km from the middle of the area, began a volume at 21:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 21, 4:30 PM CDT | HAIL 0.88 | 2 N Foose, MO | DIME TO NICKEL SIZED HAIL REPORTED NORTH OF FOOSE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.3 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1836 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 174 m²/s²
- 0-3 km storm-relative helicity
- 181 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
493 WUUS53 KSGF 212116 SVRSGF MOC059-167-225-212200- /O.NEW.KSGF.SV.W.0110.150421T2116Z-150421T2200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE SPRINGFIELD MO 416 PM CDT TUE APR 21 2015 THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHERN DALLAS COUNTY IN SOUTHWEST MISSOURI... EAST CENTRAL POLK COUNTY IN SOUTHWEST MISSOURI... NORTHWESTERN WEBSTER COUNTY IN SOUTHWEST MISSOURI... * UNTIL 500 PM CDT * AT 414 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER CENTRAL POLK COUNTY...AND MOVING EAST AT 40 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. * LOCATIONS IMPACTED INCLUDE... CHARITY...FOOSE...HALF WAY...LONG LANE AND MARCH. INTERSTATE 44 BETWEEN MILE MARKERS 103 AND 109 WILL ALSO BE IMPACTED BY THE SEVERE THUNDERSTORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3754 9337 3766 9332 3761 9285 3742 9286 TIME...MOT...LOC 2117Z 282DEG 40KT 3758 9326 HAIL...1.00IN WIND...<50MPH $$ WISE
3 follow-up statements
296 WWUS53 KSGF 212122 SVSSGF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 422 PM CDT TUE APR 21 2015 MOC059-167-225-212200- /O.CON.KSGF.SV.W.0110.000000T0000Z-150421T2200Z/ POLK MO-WEBSTER MO-DALLAS MO- 422 PM CDT TUE APR 21 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN DALLAS...NORTHWESTERN WEBSTER AND EAST CENTRAL POLK COUNTIES UNTIL 500 PM CDT... AT 419 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER EAST CENTRAL POLK COUNTY...AND MOVING EAST AT 45 MPH. HAZARD...QUARTER SIZE HAIL. SOURCE...PUBLIC. NICKEL AND QUARTER SIZE HAIL WAS REPORTED EAST OF BOLIVAR WITH THIS STORM. IMPACT...DAMAGE TO VEHICLES IS EXPECTED. LOCATIONS IMPACTED INCLUDE... CHARITY...FOOSE...HALF WAY...LONG LANE AND MARCH. INTERSTATE 44 BETWEEN MILE MARKERS 104 AND 109 WILL ALSO BE IMPACTED BY THE SEVERE THUNDERSTORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3755 9330 3765 9328 3761 9285 3742 9286 TIME...MOT...LOC 2121Z 282DEG 40KT 3757 9321 HAIL...1.00IN WIND...<50MPH $$ WISE
900
WWUS53 KSGF 212133
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
433 PM CDT TUE APR 21 2015
MOC167-212143-
/O.CAN.KSGF.SV.W.0110.000000T0000Z-150421T2200Z/
POLK MO-
433 PM CDT TUE APR 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL POLK COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3751 9312 3755 9317 3761 9315 3761 9285
3760 9285 3743 9286 3742 9287
TIME...MOT...LOC 2133Z 283DEG 32KT 3756 9310
$$
MOC059-225-212200-
/O.CON.KSGF.SV.W.0110.000000T0000Z-150421T2200Z/
WEBSTER MO-DALLAS MO-
433 PM CDT TUE APR 21 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
DALLAS AND NORTH CENTRAL WEBSTER COUNTIES UNTIL 500 PM CDT...
AT 430 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER SOUTHWESTERN
DALLAS COUNTY...AND MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
LOCATIONS IMPACTED INCLUDE...
CHARITY...FOOSE...LONG LANE AND MARCH.
INTERSTATE 44 BETWEEN MILE MARKERS 104 AND 109 WILL ALSO BE IMPACTED
BY THE SEVERE THUNDERSTORM.
THIS STORM HAS A HISTORY OF PRODUCING NICKEL AND QUARTER SIZE HAIL
EAST OF BOLIVAR WHEN THE STORM MOVE THROUGH THAT LOCATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3751 9312 3755 9317 3761 9315 3761 9285
3760 9285 3743 9286 3742 9287
TIME...MOT...LOC 2133Z 283DEG 32KT 3756 9310
HAIL...1.00IN
WIND...<50MPH
$$
WISE231
WWUS53 KSGF 212156
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
456 PM CDT TUE APR 21 2015
MOC059-225-212207-
/O.EXP.KSGF.SV.W.0110.000000T0000Z-150421T2200Z/
WEBSTER MO-DALLAS MO-
456 PM CDT TUE APR 21 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN DALLAS AND NORTH
CENTRAL WEBSTER COUNTIES WILL EXPIRE AT 500 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3751 9312 3755 9317 3761 9315 3761 9285
3760 9285 3743 9286 3742 9287
TIME...MOT...LOC 2157Z 283DEG 32KT 3751 9284
$$
GRIFFINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 2:53 PM CDT, 1 hour 23 minutes earlier.
Area forecast discussion, Apr 21, 2:53 PM CDT, 1 hour 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 253 PM CDT Tue Apr 21 2015 .SHORT TERM...(This Evening through Wednesday) Issued at 248 PM CDT TUE APR 21 2015 Gusty west to southwesterly winds will continue through the reminder of the afternoon hours...but will gradually weaken into this evening. Scattered thunderstorms are starting to develop across portions of west central MO into the eastern Ozarks. These storms are developing as lift from an upper level low over the great lakes region interacts will weak instability that is developing with day time heating and low level moisture advection. The upper level low is spreading increased wind shear and colder temperatures in the mid levels. So, it won't take much of an updraft to get a small hail out of storms. Instability will remain on the weak side and wide spread severe weather is not expected, but a few of the stronger storms could produce hail up to the size of quarters and winds over 50 mph. These storms will generally occur along and northeast of a Lamar to Springfield to West Plains MO line and will push southeast of the area this evening. Later this evening into tonight additional isolated to scattered storms will be possible as a cold front sags south through the area. Instability will remain on the weak side with small hail and cloud to ground lightning strikes being the main risk with these storms. On Wednesday 500mb low lifts northeast of Lake Superior but cyclonic flow continues over Missouri. At the surface high pressure noses southward into northern Missouri while residual boundary slips south into Arkansas. This will keep the area with below normal temperatures with highs only in the 50s and 60s. Models consistent in weak isentropic lift north of the boundary into southern Missouri at least early on Wednesday with enough lift for some showers/storms, especially over far southern Missouri. Best instabilities remain south of the forecast area with only 300 j/kg of most unstable cape early in the day along the Arkansas border. Tapered probabilities from north to south. There could be some showers across far southern Missouri Wednesday night, otherwise dry conditions will be seen. .LONG TERM...(Wednesday Night through Tuesday) Issued at 248 PM CDT TUE APR 21 2015 Shortwave ridging builds across the area Thursday suppressing any showers to the south near the Arkansas border during the morning hours. The next shortwave will lift out of the desert southwest into the central/southern plains Friday and across Missouri on Saturday. Although there are some model differences with respect to the track of the surface low, the Friday time frame looks to be the best chances for showers and storms, with Saturday more showery as system begins to pull east of the area. Weak high pressure will move in Saturday night and into Sunday giving everyone a break from the rainy weather. However, next shortwave will drop across the plains around another deep 500mb low over the Great Lakes. This will bring rain chances back into the forecast for late Sunday into Sunday night and then pushes east Monday. Some low probability rain chances on Monday and Tuesday with hard time shortwave energy in fast flow aloft. Temperatures look to remain on the cool side through much of the period with highs in the 60s and lows in the 40s. At this point it looks like there is minimal frost potentials. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon) Issued at 1245 PM CDT TUE APR 21 2015 For the KSGF, KJLN, and KBBG TAFS: Gusty southwesterly winds will continue to occur this afternoon relaxing later this evening. Scattered thunderstorms will develop across west central and central Missouri early this afternoon and spread southeast. This activity may clip the KSGF TAF site later this after but is expected to remain east and north of the KJLN and KBBG TAF sites at times. Low level wind shear will be possible this evening into the overnight but should start to decrease after a cold frontal passage later tonight. Additional scattered thunderstorms will be possible along the front as is slowly sags south through the area overnight. Winds will swing around to the north behind the frontal passage. VFR conditions will occur through much of the TAF period, with flight conditions being reduce briefly in any thunderstorms that are able to affect a TAF site. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Raberding/Wise LONG TERM...Raberding AVIATION...Wise
Hazardous weather outlook, Apr 21, 2:22 PM CDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 222 PM CDT TUE APR 21 2015 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-221930- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 222 PM CDT TUE APR 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. LIMITED NON THUNDERSTORM WIND RISK. DISCUSSION... WEST TO SOUTHWEST WIND GUSTS TO AROUND 30 MPH WILL CONTINUE AT TIMES THIS AFTERNOON. SCATTERED THUNDERSTORMS WILL DEVELOP THIS AFTERNOON INTO THIS EVENING GENERALLY ALONG AND NORTHEAST OF A LAMAR TO SPRINGFIELD TO WEST PLAINS MISSOURI LINE. CLOUD TO GROUND LIGHTNING STRIKES AND SMALL HAIL WILL BE THE MAIN HAZARD FROM THESE STORMS. MOST STORMS WILL REMAIN BELOW SEVERE LIMITS...BUT A FEW OF THE STRONGER STORMS MAY PRODUCE HAIL AS LARGE AS QUARTERS AND LOCALIZED WIND GUSTS UP TO 50 MPH. LATER THIS EVENING INTO TONIGHT ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ALONG A COLD FRONT AS IT SAGS SOUTH THROUGH THE AREA. CLOUD TO GROUND LIGHTNING WILL BE THE MAIN RISK WITH THESE STORM...THOUGH SMALL HAIL WILL BE POSSIBLE WITH A FEW STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ADDITIONAL ISOLATED TO SCATTERED THUNDERSTORMS WILL THEN BE POSSIBLE AT TIMES WEDNESDAY AND THURSDAY MAINLY ACROSS SOUTHERN MISSOURI...HOWEVER MOST LOCATIONS WILL REMAIN DRY. ANOTHER STORM SYSTEM WILL THEN BRING BETTER CHANCES FOR THUNDERSTORMS TO THE AREA FROM LATER THURSDAY NIGHT INTO SATURDAY. THERE WILL THEN BE A SLIGHT CHANCE FOR THUNDERSTORMS AGAIN EARLY NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TO BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) WFO SGF
In the hours before
Local storm report, Apr 21, 3:47 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
347 PM CDT TUE APR 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL BUFFALO 37.64N 93.09W
04/21/2015 E1.00 INCH DALLAS MO POST OFFICE
BUFFALO USPS REPORTED QUARTER SIZED HAIL.
&&
RFRYESpecial weather statement, Apr 21, 3:47 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 347 PM CDT TUE APR 21 2015 MOZ080-081-212115- LACLEDE MO-DALLAS MO- 347 PM CDT TUE APR 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL DALLAS AND SOUTHWESTERN LACLEDE COUNTIES UNTIL 415 PM CDT... AT 346 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES WEST OF LONG LANE...OR 5 MILES EAST OF BUFFALO...MOVING EAST AT 40 MPH. NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE LEBANON...LONG LANE...MORGAN... PHILLIPSBURG AND WINDYVILLE. OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BENNETT SPRING STATE PARK. INTERSTATE 44 BETWEEN MILE MARKERS 112 AND 129 WILL ALSO BE IMPACTED BY THIS STORM. LAT...LON 3770 9259 3749 9264 3756 9304 3773 9299 TIME...MOT...LOC 2048Z 279DEG 35KT 3763 9298 GRIFFIN
Special weather statement, Apr 21, 4:01 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
401 PM CDT TUE APR 21 2015
MOZ080-081-212130-
LACLEDE MO-DALLAS MO-
401 PM CDT TUE APR 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DALLAS AND SOUTHWESTERN
LACLEDE COUNTIES UNTIL 430 PM CDT...
AT 359 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BUFFALO...MOVING EAST AT 40 MPH. NICKEL SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE BUFFALO...CONWAY...LONG LANE AND
PHILLIPSBURG.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE BENNETT
SPRING STATE PARK. INTERSTATE 44 BETWEEN MILE MARKERS 109 AND 118
WILL ALSO BE IMPACTED BY THIS STORM.
LAT...LON 3762 9318 3771 9318 3772 9317 3768 9271
3749 9279 3748 9281
TIME...MOT...LOC 2101Z 279DEG 33KT 3766 9312
GRIFFINSpecial weather statement, Apr 21, 4:04 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
404 PM CDT TUE APR 21 2015
MOZ069-070-081-212130-
CAMDEN MO-LACLEDE MO-PULASKI MO-
404 PM CDT TUE APR 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PULASKI...NORTH CENTRAL
LACLEDE AND SOUTHEASTERN CAMDEN COUNTIES UNTIL 430 PM CDT...
AT 401 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR STOUTLAND...OR 12 MILES NORTHEAST OF
LEBANON...MOVING EAST AT 50 MPH. NICKEL SIZE HAIL...AND WINDS AROUND
50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE DEVIL'S ELBOW...LAQUEY...NORTHERN FORT
LEONARD WOOD...OZARK SPRINGS...RICHLAND...ST. ROBERT...STOUTLAND AND
WAYNESVILLE.
INTERSTATE 44 BETWEEN MILE MARKERS 135 AND 164 WILL ALSO BE IMPACTED
BY THIS STORM.
LAT...LON 3770 9203 3778 9266 3788 9263 3787 9202
3771 9202
TIME...MOT...LOC 2104Z 273DEG 45KT 3782 9251
GRIFFINSpecial weather statement, Apr 21, 4:10 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 410 PM CDT TUE APR 21 2015 MOZ078-079-212200- CEDAR MO-POLK MO- 410 PM CDT TUE APR 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL POLK AND EAST CENTRAL CEDAR COUNTIES UNTIL 500 PM CDT... AT 406 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR STOCKTON...MOVING EAST AT 40 MPH. PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM. THERE IS ALSO A STORM OVER THE CITY OF BOLIVAR MOVE EAST AT 40 MPH THAT IS CAPABLE OF HAIL TO THE SIZE OF DIMES. LOCATIONS IMPACTED INCLUDE ARNICA...BEARCREEK...BOLIVAR...CAPLINGER MILLS...DUNNEGAN...FAIR PLAY...GOODSON...HALF WAY...POLK AND STOCKTON. OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE STOCKTON LAKE AND STOCKTON STATE PARK. PEOPLE IN CENTRAL POLK AND EASTERN CEDAR COUNTIES...INCLUDING STOCKTON...STOCKTON LAKE...STOCKTON STATE PARK...FAIR PLAY AND BOLIVAR...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. LAT...LON 3775 9319 3746 9318 3766 9384 3780 9382 TIME...MOT...LOC 2108Z 280DEG 33KT 3770 9375 WISE
Local storm report, Apr 21, 4:13 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
413 PM CDT TUE APR 21 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL PHILLIPSBURG 37.55N 92.78W
04/21/2015 E1.00 INCH LACLEDE MO PUBLIC
&&
RFRYEThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 21, 2:54 PM CDT | Special Weather Statement | SGF | Polk | 51 min |
| Apr 21, 3:23 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Polk | 37 min |
| Apr 21, 3:47 PM CDT | Special Weather Statement | SGF | Laclede | 28 min |
| Apr 21, 3:55 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Laclede | 35 min |
| Apr 21, 4:01 PM CDT | Special Weather Statement | SGF | Dallas | 29 min |
| Apr 21, 4:04 PM CDT | Special Weather Statement | SGF | Pulaski | 26 min |
| Apr 21, 4:10 PM CDT | Special Weather Statement | SGF | Polk | 50 min |
| Apr 21, 4:28 PM CDT | Special Weather Statement | SGF | Laclede | 32 min |
| Apr 21, 4:33 PM CDT | Special Weather Statement | SGF | Phelps, Pulaski | 42 min |
| Apr 21, 4:44 PM CDT | Special Weather Statement | SGF | Hickory | 31 min |
| Apr 21, 4:50 PM CDT | Special Weather Statement | SGF | Laclede | 40 min |
| Apr 21, 4:54 PM CDT | Special Weather Statement | SGF | Texas | 36 min |
| Apr 21, 4:56 PM CDT | Severe Thunderstorm Warning | SGF | Laclede, Webster, Wright | 34 min |
| Apr 21, 5:00 PM CDT | Special Weather Statement | SGF | Hickory | 45 min |
| Apr 21, 5:02 PM CDT | Special Weather Statement | SGF | Polk | 43 min |
| Apr 21, 5:11 PM CDT | Special Weather Statement | SGF | Camden | 49 min |
| Apr 21, 5:30 PM CDT | Special Weather Statement | SGF | Laclede | 45 min |
| Apr 21, 6:00 PM CDT | Special Weather Statement | SGF | Greene | 45 min |
| Apr 21, 6:09 PM CDT | Severe Thunderstorm Warning | SGF | Dallas, Greene, Polk, Webster | 36 min |
| Apr 21, 6:14 PM CDT | Special Weather Statement | SGF | Wright | 31 min |
| Apr 21, 6:16 PM CDT | Special Weather Statement | SGF | Dade | 29 min |
| Apr 21, 6:22 PM CDT | Severe Thunderstorm Warning | SGF | Dade, Greene, Lawrence | 38 min |
| Apr 21, 6:36 PM CDT | Special Weather Statement | SGF | Greene | 24 min |
| Apr 21, 6:42 PM CDT | Special Weather Statement | SGF | Webster | 48 min |
| Apr 21, 6:46 PM CDT | Special Weather Statement | SGF | Texas | 29 min |
| Apr 21, 6:57 PM CDT | Special Weather Statement | SGF | Greene | 48 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.